# SDR UALA2010011100145

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 73,344 hours, 11,870 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 214
- Part serial: 11518661
- Condition: Inoperative
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP SELECTOR INOP LIGHT ON IN AUTO.  INSTALLED NEW ZONE TEMP CONTROLLER. INOP LIGHT EXTINGUISHED. OPS NORMAL.
